# SDR DXTA2023121810351

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 14,600 hours, 9,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOING POWER ON CHECKLIST, INTERIOR EMERGENCY OVERHEAD LIGHT BEHIND PAX SEAT 4,  GALLEY, MAIN STAIR ENTRANCE, INTERIOR OVERHEAD EXIT, MAIN ENTRANCE INTERIOR LT & RT EXITS, & ACFT FWD AISLE LIGHTS INOP.   DURING THE FUNCTIONAL TEST IT WAS FOUND THAT NEWLY REPLACED #1 EMERGENCY LIGHTING POWER SUPPLY BATTERY (#2 IN SYSTEM) HAD NOT HAD G-SWITCH RE-SET, RE-SET G-SWITCH & REPEATED CHARGING PROCEDURE IAW AMM 33-50-10 AND CONDUCTED  OPS CHECKED GOOD IAW AMM 33-50-10. NO OTHER DEFECTS WERE NOTED.
